# SDR UPS08852179

- Difficulty date: April 13, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT RIGHT STA 1120, FLOORBEAM JUST I/B OF CUSP IS BLOWN OUT AT FASTENER HOLE WITH CORROSION.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR ANGLE IAW SRM 51-1-8, 51-3-0, 53-2-0 FIG 1F, 51-1-20D.
